# SDR SWIA200514354

- Difficulty date: January 8, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 14,875 hours, 22,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT (1ST LIGHT BULB) INOPERATIVE.  RESECURED LOOSE CONNECTION ON FORWARD WHITE FLOOR EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
